Journal of Statistical Physics

, Volume 119, Issue 3–4, pp 853–860 | Cite as

On the Symmetry of the Diffusion Coefficient in Asymmetric Simple Exclusion

  • Michail Loulakis


We prove the symmetry of the diffusion coefficient that appears in the fluctuation-dissipation theorem for asymmetric simple exclusion processes.


Diffusion coefficient Fluctuation-dissipation theorem Simple exclusion 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Chung, C. C., Landim, C., Olla, S. 1994Equilibrium fluctuations of asymmetric simple exclusion processes in dimension d ≥ 3Probab. Th. Rel. Fields119381409Google Scholar
  2. Esposito, R., Marra, R., Yau, H. T. 1994Diffusive limit of asymmetric simple exclusion.Rev. Math. Phys.612331267CrossRefGoogle Scholar
  3. Landim, C., Olla, S., Yau, H. T. 1997First order correction for the hydrodynamic limit of asymmetric simple exclusion processes in dimension d ≥ 3.Comm. Pure Appl. Math.50149203CrossRefGoogle Scholar
  4. Landim, C., Olla, S., Yau, H. T. 1996Some properties of the diffusion coefficient for asymmetric simple exclusion processesAnn. Probab.2417791807CrossRefGoogle Scholar
  5. Landim, C., Olla, S., Varadhan, S. R. S. 2004On viscosity and fluctuation-dissipation in exclusion processes.J. Stat. Phys.115323363CrossRefMathSciNetGoogle Scholar
  6. C. Landim, S. Olla, and S. R. S. Varadhan, Diffusive behaviour of the equilibrium fluctuations in the asymmetric exclusion processes, in Stochastic Analysis on Large Interacting Systems, Advanced Studies in Pure Mathematics, (T. Funaki, H. Osada eds), Vol. 39, Mathematical Society of Japan March 2004.Google Scholar
  7. Landim, C., Sued, M., Valle, G. 2004Hydrodynamic limit of asymmetric exclusion process under diffusive scaling in d ≥ 3Commun. Math. Phys.249215247CrossRefMathSciNetGoogle Scholar
  8. Landim, C., Yau, H. T. 1997Fluctuation-Dissipation Equation of Asymmetric Simple Exclusion ProcessProbab. Th. Rel. Fields.108321356CrossRefGoogle Scholar
  9. L. Xu, Diffusive Limit for a Lattice Gas with Short Range Interactions. Ph.D. Thesis, New York University.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  1. 1.Statistical LaboratoryCentre for Mathematical SciencesCambridgeUnited Kingdom

Personalised recommendations